Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2021 | 2012 | 2008 | 2007
Number of items: 6.

2021

Dombi, Erzsébet (2021) Closed trail decompositions on grid graphs. Pure Mathematics and Applications, 28 (1). pp. 1-14. ISSN 1218-4586

2012

Kitaev, Sergey and Remmel, Jeffrey and Tiefenbruck, Mark (2012) Quadrant marked mesh patterns in 132-avoiding permutations. Pure Mathematics and Applications, 23 (3). pp. 219-256. ISSN 1218-4586

2008

Burstein, Alexander and Kitaev, Sergey (2008) Partially ordered patterns and their combinatorial interpretations. Pure Mathematics and Applications, 19 (2-3). pp. 27-38. ISSN 1218-4586

Burstein, Alexander and Kitaev, Sergey and Mansour, Toufik (2008) Counting independent sets in certain classes of (almost) regular graphs. Pure Mathematics and Applications, 19 (2-3). pp. 17-26. ISSN 1218-4586

2007

Kitaev, Sergey and Robbins, Jakayla (2007) On multi-dimensional patterns. Pure Mathematics and Applications, 18 (3-4). pp. 291-299. ISSN 1218-4586

Heubach, Silvia and Kitaev, Sergey and Mansour, Toufik (2007) Avoidance of partially ordered patterns in compositions. Pure Mathematics and Applications, 17 (1-2). 123–134. ISSN 1218-4586

This list was generated on Sun Dec 10 01:41:08 2023 GMT.